MathSciNet Relay Station
MathSciNet bibliographic data
MR1501601 45P05 (45A05 47A70 47G10)
Reid, William T. Expansion problems associated with a system of integral equations. Trans. Amer. Math. Soc. 33 (1931), no. 2, 475–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement